# SDR SIMA20230306001

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N257NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000674
- Aircraft time: 14,534 hours, 9,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 17068351403
- Condition: None
- Location: L1
- Component: Control Command
- Component part number: 17068351403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L 1 DOOR FLEX BALL CABLE MIGRATING-C/A-REMOVED, REPLACED AND ADJUSTED L 1 DOOR FLEX BALL CABLE IAW E175 AMM 52-11-40 AND AMM 52-11-52, OPS CHECK GOOD
